# SDR USAA920071319

- Difficulty date: December 8, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 58,077 hours, 26,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3321
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 24,956 hours, 9,618 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 350 - MSP-PHX - EEL - ROW 9 & 11 ABC & DEF EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY RIGHT MID IAW A320 AMM 33-51-38.
